# SDR ASOA201705264024

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 38,434 hours, 22,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200205092
- Condition: Seized
- Location: Nr 1
- Part time: 35,987 hours, 20,634 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT, POSSIBLY FROM THE F/O'S READING LIGHT. THE AIRCRAFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE COCKPIT WIRING TO BE SATISFACTORY AND THAT THE NUMBER ONE ACM HAD SEIZED CAUSING THE SMOKE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ACM., OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
